# SDR CA011017004

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Doug C-54A
- Aircraft time: 66,311 hours
- Engine: Pwa R20007M2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DECAYING OIL PRESSURE SHORTLY AFTER TAKEOFF. THERE WAS SOME METAL CONTAMINATION IN THE MAIN OIL SCREEN. DUE TO THE HIGH T.S.O. (1373.1 HRS) THE DECISION WAS MADE TO REPLACE THE ENGINE AND HAVE FURTHER INVESTIGATION CARRIED OUT BY THE ENGINE OVERHAUL AGENCY.
